# SDR 3EJA85311/21/22

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5352
- Aircraft time: 8,379 hours, 6,369 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438014
- Part serial: 15166H5774
- Condition: Cracked
- Location: Zone 200
- Part time: 5,703 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: B, A

## Discrepancy

CO-PILOT WINDSHIELD CRACKED FL 410. DIVERT TO LAS
